Operator decomposition of continuous mappings.

Rosas, Ennis; Vielma, Jorge

Divulgaciones Matemáticas (1999)

  • Volume: 7, Issue: 1, page 29-33
  • ISSN: 1315-2068

How to cite


Rosas, Ennis, and Vielma, Jorge. "Operator decomposition of continuous mappings.." Divulgaciones Matemáticas 7.1 (1999): 29-33. <http://eudml.org/doc/48393>.

author = {Rosas, Ennis, Vielma, Jorge},
journal = {Divulgaciones Matemáticas},
keywords = {mutually dual operators; weak continuity; expansion continuity},
language = {eng},
number = {1},
pages = {29-33},
publisher = {La Universidad del Zulia},
title = {Operator decomposition of continuous mappings.},
url = {http://eudml.org/doc/48393},
volume = {7},
year = {1999},

AU - Rosas, Ennis
AU - Vielma, Jorge
TI - Operator decomposition of continuous mappings.
JO - Divulgaciones Matemáticas
PY - 1999
PB - La Universidad del Zulia
VL - 7
IS - 1
SP - 29
EP - 33
LA - eng
KW - mutually dual operators; weak continuity; expansion continuity
UR - http://eudml.org/doc/48393
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.